# SDR RAIA2019021300001

- Difficulty date: February 4, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 40,965 hours, 25,041 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUTOUT Z ANGLE HAS CORROSION.  REMOVED AND REPLACED AFT CARGO BAY DOOR CUTOUT Z ANGLE
